MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTB33, 11X100 KII SH BLD ZTHR 6/BX; GCJ

APPLIED MEDICAL RESOURCES CTB33, 11X100 KII SH BLD ZTHR 6/BX; GCJ
Model Number CTB33
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device has been returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: lap appendix.At the end of the procedure, whilst removing the specimen through the trocar, the or staff noticed that pinch tab broke and seal housing dislodged.The tab fell but outside the patient.They did not use another trocar because the procedure was finished already.Patient status: not affected.Patient is fine.
 
Additional Manufacturer Narrative
The cannula of the event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant's experience of a broken cannula tab.Engineering was able to replicate the broken tab by repeatedly applying downward and upward forces on the remaining tab until breakage.Based on the condition of the returned unit and testing performed during the evaluation, the exact root cause could not be confirmed.The probability and criticality of this failure have been evaluated and were found to be at an acceptable level.Although the exact root cause of the reported event could not be determined, applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
CTB33, 11X100 KII SH BLD ZTHR 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7491264
Report Number2027111-2018-00162
Device Sequence Number11117189
Product Code GCJ
UDI-Device Identifier00607915124250
UDI-Public(01)00607915124250(17)201017(30)01(10)1308777
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K072674
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/17/2020
Device Model NumberCTB33
Device Catalogue Number101472323
Device Lot Number1308777
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2018
Supplement Date Received by Manufacturer04/10/2018
Initial Report FDA Received Date05/07/2018
Supplement Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
11MM SLEEVE, 5MM TROCAR, 5MM JOHAN GRASPER; 5MM MONOPOLAR HOOK, RETRIEVAL SYSTEM (NOT APPLIED)